# SDR R61A2022090600546

- Difficulty date: September 2, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N117HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000184
- Aircraft time: 36,760 hours, 28,364 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Condition: None
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNING ODOR SMELL OF PLASTIC IN CABIN ON CLIMB OUT. COULD SMELL IT IN COCKPIT. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  PERFORMED HIGH POWER RUN OF ENGINE 1 AND 2, FOUND ODOR COMING FROM ONLY BLEED 2. PERFORMED COMPRESSOR BORESCOPE, NO DEFECTS NOTED. R&R BOTH RECIRCULATION FILTERS.
